Journal of the Mathematical Society of Japan

Saturation of fundamental ideals on Pκλ

Yoshihiro ABE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 3 (1996), 511-524.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499248

Digital Object Identifier
doi:10.2969/jmsj/04830511

Mathematical Reviews number (MathSciNet)
MR1389993

Zentralblatt MATH identifier
0865.03038

Subjects
Primary: 03E05: Other combinatorial set theory
Secondary: 03E20: Other classical set theory (including functions, relations, and set algebra) 04A10 04A20

Citation

ABE, Yoshihiro. Saturation of fundamental ideals on $P_{\kappa}\lambda$. J. Math. Soc. Japan 48 (1996), no. 3, 511--524. doi:10.2969/jmsj/04830511. https://projecteuclid.org/euclid.jmsj/1226499248


Export citation